# SDR SWAA2022013120229

- Difficulty date: September 12, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 37,265 hours, 25,560 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED T/E BETWEEN SPOILERS 5 & 6 UPR PNL CURVED BULB SEAL RETAINER BRACKET AT ORSS 270 IS CRACKED / REMOVED & REPLACED LT WING FIXED T/E UPPER PANEL CURVED BULB SEAL RETAINER BRACKET AT ORSS 270 BETWEEN SPOILERS 5&6 IAW SRM 51-40-02-0G-0 STEP 4 56790U 26SEP17
